Log In Sign Up

mirena removal side effects


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 7th, 2013, 05:56 PM
peaches84's Avatar Super Mommy
Join Date: Feb 2009
Posts: 890
has anyone had any side effects after mirena removal, I have been having diarrhea since it was removed 6 days ago. anyone else?
__________________





6/15/13
Reply With Quote
  #2  
January 24th, 2013, 03:09 PM
Orangebrittainy's Avatar Queen of Randomocity
Join Date: Jun 2009
Location: Small Town NC
Posts: 4,817
I just had mine removed and I am having bleeding.
__________________

Thank you *Kiliki* for once again doing such amazing work on a siggie
I can do all things through Christ which Strengtheneth me. (Phil 4:13)



Reply With Quote
  #3  
January 24th, 2013, 09:44 PM
Regular
Join Date: Dec 2012
Posts: 57
I just had mine removed today and I feel like sh*t, I am having stomach cramps and I did have a small amount of bleeding but it has stopped now, I had a temp as well...

three day past still have stomach cramps no more bleeding since the first day but now I am vomiting and I am so tired I just want to curl up in bed and sleep

Last edited by Black_Rose1990; January 26th, 2013 at 10:06 PM.
Reply With Quote
  #4  
January 25th, 2013, 11:05 AM
Mega Super Mommy
Join Date: Sep 2008
Posts: 3,395
I had 6 days of heavy bleeding and cramping. Then for the next several months I felt pregnant (nausea, fatigue, very hormonal). I was dizzy a lot, frequent bouts of diahrea, and I was losing a lot of hair. My cycles were really long (50+ days) for a few cycles, then they finally went back to normal. The other symptoms went away and I felt like myself again. I got a BFP 9 months after removal.
Reply With Quote
  #5  
August 30th, 2014, 06:44 AM
Newbie
Join Date: Aug 2014
Posts: 1
Themirena causes serious damage to the female body, and the only way to get rid ofthese side effects for good is to remove the mirena and take naturalsupplements, herbs and foods and consider natural therapies that will eliminateestrogen dominance, help restore the balance of progesterone and estrogenhormones, and detoxify the body from all the toxins present in mirena such assilicone and copper.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:39 PM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0